# SDR SWAA2013051416032

- Difficulty date: May 12, 2012
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 29,181 hours, 16,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN STA 332.1 TO STA 342, STR 5R.  REPAIRED INTERCOSTAL PER SRM.
